# SDR C77A315231

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 5,051 hours, 2,967 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003566
- Condition: Discharged
- Location: Emergency Light
- Part time: 6,904 hours, 4,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE EMERGENCY LIGHT POWER UNIT FUNCTIONAL TEST, EMB T/C 33-50-01-001-U, THE AFT LT ELPU FAILED TO KEEP THE EMERGENCY LIGHTS ON FOR THE REQUIRED 15 MINUTES WITH A FAULT CODE OF 33500003UT1.  R & R AFT LT ELPU IAW EMB AMM 33-50-01. OPS CHECKED GOOD.
